# SDR UIEA2020100742163

- Difficulty date: October 4, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,418 hours, 12,004 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT AFT FUEL PUMP "EICAS" ILLUMINATED DURING PREFLIGHT NUMEROUS TIMES & OVERHEAD LT AFT FUEL PUMP PRESS CYCLES.  OPS CHECKED LT AFT BOOST PUMP, IAW 28-22-00.  OPS CHECK NORMAL AT THIS TIME, NO FURTHER DEFECTS NOTED.
